Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BlackBetty

3rd month of accutane

Recommended Posts

I'm 16 days away from finishing my 3rd month of accutane. My quesiton is how come im not seeing results? I'm getting the dry lips dry skin but no acne clearing. I'm also still getting new cysts and whiteheads, Should i be seeing any resutls after this much time?

Share this post


Link to post
Share on other sites

I'm 16 days away from finishing my 3rd month of accutane. My quesiton is how come im not seeing results? I'm getting the dry lips dry skin but no acne clearing. I'm also still getting new cysts and whiteheads, Should i be seeing any resutls after this much time?

Whats your dose? I was on 80MG so my first two months were horrible breakouts. It can take up to 5 or your last month to see results. I'm just now clear, now in my 3rd month. I still get pimples but hell, better than cysts.

Share this post


Link to post
Share on other sites

My first month was 40mg, 2nd month was 60, and when i visited my doc for the 2nd month he told me that 60 was to much and it was overreacting so he bumped me back down to 40 for the 3rd month. Bust i still get acne so it cant be to much, I want to go on 80mg. So just wait it out until i'm done the hole course and see how it works out?

Share this post


Link to post
Share on other sites

My first month was 40mg, 2nd month was 60, and when i visited my doc for the 2nd month he told me that 60 was to much and it was overreacting so he bumped me back down to 40 for the 3rd month. Bust i still get acne so it cant be to much, I want to go on 80mg. So just wait it out until i'm done the hole course and see how it works out?

From reading everyones entries, it seems more people are prone to go another term on anything lower than 60MG. They seem to have a mild-breakout, followed by dryness and clear. End of Course? Most within months get their acne back. As for 80MG's, as I have read, have cleared, usually more damage but generally heals to some degree. Just don't stress yourself out, Accutane sucks the whole course, I'm looking forward to 4 months from now, when I will be 3 months off of it. Thats what my face will look like. Its up too you, your 3 months in, 80 will break you out again, sadly. Stick with 40, if you need another course, it won't be as bad.

Holy shit. I have like pretty moderate acne and I am on 120 mg/day. I think I am gonna die.

It will be a rough ride for the first few months but better chance acne won't come back.

Share this post


Link to post
Share on other sites

Holy shit. I have like pretty moderate acne and I am on 120 mg/day. I think I am gonna die.

Yup, me too (120mg), and I'm just finishing my 3rd month. Unfortunately, I've seen little to no results yet, as I still am getting cysts and zits. I must admit, I'm getting kinda bummed. I know everyone says to wait, but I'm more than halfway through my course and no better for it. And to make matters worse, the side-effects don't seem like a fair trade-off at this point. :doubt:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×